On the normal number of prime factors of p-1 and some related problems concerning Euler's ø-function

Research output: Contribution to journalArticle

88 Citations (Scopus)
Original languageEnglish
Pages (from-to)205-213
Number of pages9
JournalQuarterly Journal of Mathematics
Volumeos-6
Issue number1
DOIs
Publication statusPublished - 1935

Fingerprint

Normal number
Euler Function
Prime factor

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

On the normal number of prime factors of p-1 and some related problems concerning Euler's ø-function. / Erdős, P.

In: Quarterly Journal of Mathematics, Vol. os-6, No. 1, 1935, p. 205-213.

Research output: Contribution to journalArticle

@article{af9ed41ec41c4031b39206f5de0019f1,
title = "On the normal number of prime factors of p-1 and some related problems concerning Euler's {\o}-function",
author = "P. Erdős",
year = "1935",
doi = "10.1093/qmath/os-6.1.205",
language = "English",
volume = "os-6",
pages = "205--213",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On the normal number of prime factors of p-1 and some related problems concerning Euler's ø-function

AU - Erdős, P.

PY - 1935

Y1 - 1935

UR - http://www.scopus.com/inward/record.url?scp=0000424216&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000424216&partnerID=8YFLogxK

U2 - 10.1093/qmath/os-6.1.205

DO - 10.1093/qmath/os-6.1.205

M3 - Article

AN - SCOPUS:0000424216

VL - os-6

SP - 205

EP - 213

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -